# SDR CA110613005

- Difficulty date: May 22, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,816 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: D7531
- Condition: Cracked
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTED LOW OIL PRESSURE AND INCREASED OIL TEMP IN FLIGHT.  PILOT LANDED AND ACFT WAS INSPECTED.  ENGINEER FOUND A LARGE OIL LEAK IN THE AREA OF THE OIL COOLER.  INSPECTION FOUND AN OIL LINE SHEARED AT A SWAGE LOK FITTING THAT WAS INSTALLED AS PART OF STC SH06-43 CONFIGURATION 2. FURTHER INVESTIGATION DETERMINED THAT SWAGE LOCK FITTING REQUIRES A MINIMUM LINE THICKNESS OF 0.035". LINES HAVE A WALL THICKNESS OF 0.018" - 0.020". COMPANY REMOVED STC SH06-43 MODIFICATION FROM ALL 16 COMPANY ACFT UNTIL SUCH TIME AS A SUITABLE AMENDMENT CAN BE MADE TO THIS APPROVAL.
